MathSciNet Relay Station
MathSciNet bibliographic data
MR233491 65.20 (41.00)
Dunham, Charles B. Transformed rational Chebyshev approximation. II. Numer. Math. 12 1968 8–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement